Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 13, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 2 (1985)
Bull. Amer. Math. Soc. 13 (1985)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 2 (1985)
Bull. Amer. Math. Soc. 13 (1985)
More Information
Full-text PDF Free Access     Request Permissions
On the efficiency of algorithms of analysis
Steve Smale.
Bull. Amer. Math. Soc. 13 (1985), 87-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799791
Optimal isoperimetric inequalities
F. Almgren.
Bull. Amer. Math. Soc. 13 (1985), 123-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799792
The vanishing of intersection multiplicities of perfect complexes
Paul Roberts.
Bull. Amer. Math. Soc. 13 (1985), 127-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799793
Units and class-groups in the arithmetic theory of function fields
David Goss.
Bull. Amer. Math. Soc. 13 (1985), 131-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799794
On finiteness of the number of stable minimal hypersurfaces with a fixed boundary
Frank Morgan.
Bull. Amer. Math. Soc. 13 (1985), 133-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799795
The first eigenvalue in a tower of coverings
Robert Brooks.
Bull. Amer. Math. Soc. 13 (1985), 137-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799796
A rational billiard flow is uniquely ergodic in almost every direction
Steven Kerckhoff, Howard Masur and John Smillie.
Bull. Amer. Math. Soc. 13 (1985), 141-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799797
Strictly ergodic models for dynamical systems
Benjamin Weiss.
Bull. Amer. Math. Soc. 13 (1985), 143-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799798
Continued fractals and the Seifert conjecture
Jenny Harrison.
Bull. Amer. Math. Soc. 13 (1985), 147-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799799
The cusped hyperbolic 3-orbifold of minimum volume
Robert Meyerhoff.
Bull. Amer. Math. Soc. 13 (1985), 154-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799800
The structure of non-Arguesian lattices
Alan Day and Bjarni Jónsson.
Bull. Amer. Math. Soc. 13 (1985), 157-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799801
Asymptotic enumeration and a 0-1 law for $m$-clique free graphs
Ph. G. Kolaitis, H.-J. Prömel and B. L. Rothschild.
Bull. Amer. Math. Soc. 13 (1985), 160-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799802
$L^{2} $ harmonic forms and a conjecture of Dodziuk-Singer
Michael T. Anderson.
Bull. Amer. Math. Soc. 13 (1985), 163-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799803
Homotopy classes in Sobolev spaces and energy minimizing maps
Brian White.
Bull. Amer. Math. Soc. 13 (1985), 166-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799804
On Plateau’s problem for minimal surfaces of higher genus in $\mathbf{R}^{3} $
Friedrich Tomi and Anthony Tromba.
Bull. Amer. Math. Soc. 13 (1985), 169-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 799805
Erratum
Bull. Amer. Math. Soc. 13 (1985), 198
More Information
Full-text PDF Free Access     Request Permissions
Author index to Volumes 12-13
Bull. Amer. Math. Soc. 13 (1985), 201-204
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Number theory, an approach through history from Hammurapi to Legendre, by André Weil.
Reviewer: Paulo Ribenboim
Bull. Amer. Math. Soc. 13 (1985), 173-182
Review information
Full-text PDF Free Access
Fundamentals of generalized recursion theory, by M. C. Fitting.
Reviewer: G. Kreisel
Bull. Amer. Math. Soc. 13 (1985), 182-197
Review information
Full-text PDF Free Access